# SDR IPXA2015091193414

- Difficulty date: August 25, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541018
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CMCD, FLOOR PANEL 222XAF IS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO 5320-9692-H.
